All Journal Entries Journals

CONT.....FROM LAST POST

Feb 18, 2014 - 8 comments

EVEN MY TEETH ARE CRUMBLING AND BREAKING AND I HAD TO PAY TO HAVE PRIVATE WORK DONE ON THEM AFTER BORROWING THE MONEY AND MY BONES KEPT BREAKING FOR NO APPARENT REASON? MY DENSITY WAS ''NORMAL'' AND DR'S WERE BAFFLED AS TO WHY THEY BREAK??? I JUST FOUND THATS ALSO ANOTHER ''OXY EFFECT'' IT ROTS YOU AWAY!!!!!!!!!!!!

Comments
Post a Comment
Avatar universal
by Tswana, Feb 18, 2014
IM TERRIFIED!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

480448 tn?1426948538
by nursegirl6572, Feb 18, 2014
See my comments on your other journal.  You need to stop thinking so much right now hon.  You're going to be fine.  A taper isn't going to harm you, meaning staying on the oxy long enough to taper off isn't going to cause you grave harm.

Avatar universal
by Tswana, Feb 18, 2014
Hi MG xxxx Thanks for trying to hel. B i know it look's like PARANOIA  but its not. The DR'S ran test's as THEY noticed things i had missed and asked what happened? Like HUGE blood clot's on both legs? My Dentist bought up my Teeth problems ans said the samething' There is Dental issues that are NOT NORMAL and he said about my Medication as well.

Well you dont miss nearly having your hand bitten off becuase my jaw clamped with no waring when he was inspeting my teeth and oi couldn't open it? Two of us were screaming, him in agony and me in agony and terrified i was gonna sever his hand off?

It was a nightmare!! there is a BIG list of things that have only happened since the Oxy's were given to me and i've been on them 9Yyrs except for the times i took myself off? If i was having 'A BUZZ' off anything and kept taking them then i'd blame myself as anyone with sense will work out in a short time if it's 'A' Relief from pain relief, or 'B' everything is suddenly wonderful??

I stop anything the minute i feel ANY pill or drug off DR's do that to me. Because they tehn just give you a 'REPEAT PRESCRIPTION' and don't tell you anything about the Meds? I only ever had 2 DR's do that and my Chiropractor rang the DR as she was so worried, life time friends got them to my home?

These were people i told not to bother as the DR won't do anything or listen? Bu they all said the same thing. I'm NOT the one taking them and i known you for yaer's? I can see and feel your body is not right. And my Homeopath i went to and my Freind does Hollistic massage and was horrified when he went to massage me and said 'WTF? I can't do it your tissues are gone way to thin???

My Eye DR told me go back to my MD there is somet hiong wrong and 2 Nurses in the Hospital had a big row with a Consultant over me as THEY could see something was very wrong an it wasn't me? There is all these physical problems and funky Blood results bu all i get is 'WE DON'T KNOW???

And i kept saying it's the Oxy and they said no? If you knew me you would be shocked by my detereation in the last few year's? I want to stop then completely but my body? its bad enough now. I be in bigger trouble ifi jump. Its not that im scared of jumping BUT i know how weak i am and its too dangerous to go CT my body's not well enough to take it.

I did CT lots of times before the Oxy but its totally weakened my whole structure. And its eaten my muscles away i had to watch my weight before and now all my muscles have gone and i can't put any weight on? And i eat a great diet and when i eat i really eat!! Thats why i got Organic evrything and no junlk. Even my kits and stuff is Organic. And i don't put chemicals on my body or use them in my home. But im thinking the longer i take getting off the more damage? I really want to stop with a passin? And i can't leave a long enough gap between doses. BUT i do stick to the dose i got to 50 mg and once i take them i don't take any more even if i take 50mg in a few hours. And i'm up till late and get back up 2-3am? If i can't sleep i have to. I feel worse just laying thare ,  xxxxx <Tswana xxx

5986700 tn?1380791380
by spider6, Feb 18, 2014
Have you considered going to a whole new doctor?  I feel that you just need to get off sooner rather than later.  You keep saying over and over again that they are deteriorating your body............but you find yourself a in a catch 22, as you feel your body is too weak to take wd's.   IMO, I think you just need to jump.  Have a plan of action in place to take you to emergency if there's a problem that arises.  .........nothing changes if nothing changes.

Avatar universal
by ROSYouralright, Feb 18, 2014
Hey sweety.. Slow & steady wins the race. I think you are doing a really fast taper. I wish you would get a doctor involved. If you don't like/trust your current doctor find one that you do. You shouldn't be going this alone.

480448 tn?1426948538
by nursegirl6572, Feb 18, 2014
I agree with Rosy and spider that it would be such a good idea if you could get a doctor on board.  You just have so much to consider, with all of your health problem sweetie.  For someone without a medical history, it's not as big a deal as far as how to approach detox...CT or taper.  I think (IMO) for YOU, anything you can do to minimize putting your body in shock is a good thing.

Also, I'm sure that a lot of the issues you speak of absolutely could be related to the oxy, I just don't want to see you add to your anxiety by researching all of that right now.  You're doing what you need to do to address that, which is to come off the oxy.  

I know you're scared and want this to just be over so you're done with the oxy, but I really want to see you do this carefully, preferably with the help of a doctor who knows addiction/detox.  Hang in there hon!  You're in my thoughts and prayers.

Avatar universal
by weaver71, Feb 18, 2014
I have to agree with NG and Rosy, as much as I hate doctors and am filled with resentments toward allopathic medicine, getting a doctor who agreed with my goals really helped. One doctor wanted me to take 2 years minimum to get clean, another thought I may be an opiate lifer, then I found a doctor who saw my point and was willing to help me get clean. I don't go to him anymore, he was actually put out of business for selling opiates too liberally. He got people homed and then detoxed them, he was making so much money. Now I have a doctor who agrees I can never go back on opiates for any reason. It has taken a lot of leg work, but I'd still be on opiates had I just stuck with the doctor who supplied my drugs to begin with. Not sure this applies, but if you have choices, it might be time to look at those. You seem a bit like me and many who want to detox, obsessive in your thinking about it. Finding a path you are comfortable with and surrendering to it really helps. Taking decision making out and the constant planning away makes it easier to focus on your own growth aside from drugs. The constant analyzing of what you have already analyzed with your resources available is similar to the thought process in taking and counting pills for a certain goal. It's a mind game, when it can be a time game once you have a solid plan. Each obstacle overcome is a leap toward freedom.

480448 tn?1426948538
by nursegirl6572, Feb 18, 2014
Beautifully said weaver!

Post a Comment